Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Bayesian Estimation of the Scale Parameter of a Maxwell Distribution under Asymmetric Loss Functions with Censoring


S. P. Singh


The Bayes estimator of the scale parameter of the Maxwell distribution
using the squared error, linex, precautionary and entropy loss functions under
quasi, natural conjugate and uniform prior distributions have been proposed
with the help of type II censored sample. An attempt has been made to obtain
the risk functions and corresponding Bayes risks of the estimators for comparing relative efficiency of the procedures

Keywords and Phrases : Squared error, linex, prior distribution, precautionary and entropy loss function, posterior pdf and expectation, risk and Bayes
risk functions

Received date : August 12, 2016

Accepted date: November 22, 2016

cited by: J.T.S. Vol. 10 (2016), pp.21-33

Download PDF